MathSciNet Relay Station
MathSciNet bibliographic data
MR2101283 17B63 (20G20)
Bondal, A. I. Symplectic groupoids related to Poisson-Lie groups. (Russian) Tr. Mat. Inst. Steklova 246 (2004), Algebr. Geom. Metody, Svyazi i Prilozh., 43--63; translation in Proc. Steklov Inst. Math. 2004, no. 3(246), 34–53
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement